# SDR SWIA20250602030

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 23,669 hours, 15,457 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT FORWARD FA REPORTED SMOKE COMING FROM FORWARD GALLEY OVEN. SMOKE DISSIPATED AFTER OVEN WAS TURNED OFF. SMOKE WAS WHITE AND HAD ELECTRICAL SMELL TO IT. OVEN REMAINED OFF FOR REST OF FLIGHT WITH NO FURTHER ISSUE. (FLIGHT 3426 - FILED CLOSED)MAY 30, 2025  STATION: PSC--INSPECTED FWD GALLEY AREA IN REFERENCE TO FIM 25-30-00-810-801-A.  DETERMINED SMOKE/SMELL WAS COMING FROM THE FWD GALLEY OVEN.  NO 30 DAY HISTORY.  DEACTIVATED AND DEFERRED FWD GALLEY OVEN PER NEF-GAL-7.  MX ACTIONS COMPLIED WITH.  PLACARDS INSTALLED.  AIRCRAFT OKAY FOR SERVICE. JUN 01, 2025  STATION: FAT -- PERFORMED REVERSE MX OF NEF-GAL-7REMOVED AND REPLACED FWD FA GALLEY OVEN IN REFERENCE TO ERJ-175 AMM 25-37-02VISUALLY INSPECTED BOTH ENDS OF THE FWD FA GALLEY OVEN ELECTRICAL CONNECTOR AND WIRING HARNESS AS REQUIRED. BOTH ENDS OF THE FWD FA GALLEY OVEN ELECTRICAL CONNECTOR AND THE WIRING HARNESS WERE FOUND ACCEPTABLE AT THIS TIME.OPS CHECK GOOD AT THIS TIME.PLACARDS REMOVED.
